Géométrie des tissus [d'après S. S. Chern et P. A. Griffiths]

  • Arnaud Beauville
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 770)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    W. BLASCHKE, G. BOL-Geometrie der Gewebe, Springer, Berlin 1938.zbMATHGoogle Scholar
  2. [2]
    S. S. CHERN, P. GRIFFITHS-Abel's theorem and webs, Jahresberichte der deut. Math-Verein., 80 (1978), p. 13–110.zbMATHMathSciNetGoogle Scholar
  3. [3]
    S. S. CHERN, P. GRIFFITHS-An inequality for the rank of a web and webs of maximal rank, Ann. Scuola Norm. Sup.Pisa,s.IV,vol.5(1978), p. 539–557.zbMATHMathSciNetGoogle Scholar
  4. [4]
    P. GRIFFITHS-Variations on a theorem of Abel, Inventiones Math., 35 (1976), p. 321–390.zbMATHCrossRefGoogle Scholar
  5. [5]
    P. GRIFFITHS, J. HARRIS-Residues and zero-cycles on algebraic varieties, Annals of Math., 108 (1978), p. 461–505.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© N. Bourbaki 1980

Authors and Affiliations

  • Arnaud Beauville

There are no affiliations available

Personalised recommendations